# SDR UHLA201605100237

- Difficulty date: May 10, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 16,864 hours, 12,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOOR GUSSET. REPAIRED IAW ETD2016-170-042644.  MAJOR REPAIR
